# SDR CA151001004

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 33,857 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Part number: 1148200323
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR WAS SELECTED UP.  THERE WAS LOUD BANGING NOISE COMING FROM THE NOSE GEAR AREA.  THE GEAR INDICATED UP, HOWEVER SHORTLY AFTER THE LANDING GEAR UNSAFE LIGHT ILLUMINATE.  DURING CLIMB WE SELECTED GEAR DOWN.  THE GEAR INDICATION WAS DOWN AND LOCKED.  AFTER TOUCH DOWN, HELD THE NOSE WHEEL OF THE GROUND AS LONG AS IT WAS POSSIBLE TO DO SO.  WHEN I LOWERED THE NOSE I NOTICED IT WAS DIFFICULT TO MAINTAIN DIRECTIONAL CONTROL DURING ROLL OUT TO THE POINT WHERE CONTROL WAS TOTALLY LOST AND THE ACFT STARTED TO VEER TO THE LEFT.  THE IMMEDIATE INSPECTION OF THE NOSE WHEEL AREA REVEALED THAT THE LT BRACKET HOLDING NOSE WHEEL STEERING ROD HAS SHEARED OFF.   IDLER ASSY-STEERING BROKEN. REMOVED 1 FROM SISTER ACFT AND IT WAS ALSO BROKEN.  HAVE FLEET CAMPAIGN TO INSPECT REMAINDER OF THE FLEET.
